# SDR SWAA2025061780963

- Difficulty date: June 12, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N8763L
- Make and model: Boeing 737-8
- Aircraft serial: 67215
- Aircraft time: 9,556 hours, 4,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL HAS MISSING UPPER FACE SHEET STRANDS 214EF.  REPLACED PASSENGER CABIN FLOOR BOARD IAW AMM. 53-21-00.
